Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Boypup + Fatigue = No GOOD
Jul 2, 2003

Dr. Bob

You are the best! I have a question for you. I have just started using androgel 5mg daily. I have only been on it for a couple of days but have been getting bad headaches and wonder if this is a side effect of the medication and if it will pass as my body become used to it, as with my HIV meds?

I was but on the androgel to see if it could help in my fatigue. Sure hope so, would like to have the energy to do more in the bed then just sleep. That seems like a waste of utilizing all of the beds abilities and I am all for everyone and everything living up to all their/its potential. <Wink>

Thanks again Doc,

Boypup

Response from Dr. Frascino

Hey Boypup,

Headache can be associated with AndroGel, but not all that often. It might also be something else, such as a sinus infection, standing next to the 10-foot speaker while dancing at last nights circuit party, banging your head on the headboard of your bed, or . . . and the list goes on. Hopefully, your headaches will or have resolved. If not, watch for other symptoms fever, stiff neck, post-nasal drip, etc. and have your doc check them out. Yes, I do think the AndroGel will help you live "up" to your world famous abilities. Stay well.

Dr. Bob


Previous
Pediatric HIV
Next
in network with only 1 doctor

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement